# SDR 2008UALA03579

- Difficulty date: June 25, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 37,152 hours, 10,334 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

THE L GEN DRIVE LT ILLUMINATED AT APPLICATION OF TAKEOFF THRUST.   PROBLEM IDG (CHRONIC) UNIT WAS INSTALLED ON A/C ON 6/17/08, FAILED AGAIN ON 6/25.  LAST SHOP VISIT WAS NFF, BUT REPLACED LOG, C/P SWITCH, AND INPUT SEAL AND FILTER.  IDG REMOVED AND TAGGED AND SENT TO SHOP FOR T/S AND REBUILD.  NEW IDG INSTALLED.
